Indistinguishability obfuscation from semantically-secure multilinear encodings

Rafael Pass, Karn Seth, Sidharth Telang

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

We define a notion of semantic security of multilinear (a.k.a. graded) encoding schemes, which stipulates security of a class of algebraic "decisional" assumptions: roughly speaking, we require that for every nuPPT distribution D over two constant-length sequences m0,m 1 and auxiliary elements z such that all arithmetic circuits (respecting the multilinear restrictions and ending with a zero-test) are constant with overwhelming probability over (mb, z), b ∈ {0,1}, we have that encodings of m0, z are computationally indistinguishable from encodings of m1, z. Assuming the existence of semantically secure multilinear encodings and the LWE assumption, we demonstrate the existence of indistinguishability obfuscators for all polynomial-size circuits.

Original languageEnglish
Title of host publicationAdvances in Cryptology, CRYPTO 2014 - 34th Annual Cryptology Conference, Proceedings
Pages500-517
Number of pages18
EditionPART 1
DOIs
StatePublished - 2014
Externally publishedYes
Event34rd Annual International Cryptology Conference, CRYPTO 2014 - Santa Barbara, CA, United States
Duration: 17 Aug 201421 Aug 2014

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
NumberPART 1
Volume8616 LNCS

Conference

Conference34rd Annual International Cryptology Conference, CRYPTO 2014
Country/TerritoryUnited States
CitySanta Barbara, CA
Period17/08/1421/08/14

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science

Fingerprint

Dive into the research topics of 'Indistinguishability obfuscation from semantically-secure multilinear encodings'. Together they form a unique fingerprint.

Cite this